MathSciNet Relay Station
MathSciNet bibliographic data
MR2442963 (2010b:53013) 53A10 (49Q05 58E12)
Hoffman, David; White, Brian Genus-one helicoids from a variational point of view. Comment. Math. Helv. 83 (2008), no. 4, 767–813.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement